# SDR TAOA059601

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 6141 - BOS-LGA - FOUND ON L/S CHECK, ESCAPE PATH LIGHTING CAPSULE AND LAMP MISSING AT ROW 17.  REPLACED MISSING CAPSULE AND LAMP.  (M)
